# SDR ABXA201012180174

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 51,862 hours, 39,762 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE CABIN ALT AUTO 2.  FOUND WIRES BURNT AT D6314J AND P WDM 21-31-11 GOES TO OUTFLOW VALVE ACTUATOR.
